# SDR FDEA202312031903

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 93,060 hours, 21,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT BAT 1 LO LEVEL 1 ALERT ON EMERGENCY LIGHTS  TEST.   REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY,  REF AMM 33-51-01-4, OPS CHECKS GOOD.  A/C OK FOR  SERVICE.  REMOVED POWER SUPPLY, EMERGENCY EXIT LIGHTS.  MFG: GRIMES, P/N 60-4411-5, S/N 0555
